# SDR DALA2019032601972

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001802) DURING INSPECTION FOUND CORROSION CHANNEL SUPPORT BTW BS 492.4 TO BS 500A AT LEVEL S-26R AT FWD CARGO COMPARTMENT. REPLACED CHANNEL SUPPORT AND FASTENERS LOC. BTW BS 492.4 TO BS 500A AT LEVEL S-26R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DWG 143A0080.
